Alert archive / Illinois / Tornado Warnings in 2025
Tornado Warning 10, NWS Lincoln, IL
NWS Lincoln, IL issued this tornado warning at Mar 15, 2025, 12:15 AM CDT for Champaign County, Piatt County, Illinois. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2025, 12:15 AM CDT (05:15 UTC)
- Expired
- Mar 15, 2025, 12:43 AM CDT
- In force
- 28 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Champaign County, IL, Piatt County, IL
The radar
The Lincoln radar (KILX), 90 km from the middle of the area, began a volume at 05:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 12:32 AM CDT | TSTM WND GST 64 | Willard Airport, IL | REPORTED AT CMI. |
| Mar 15, 12:40 AM CDT | TSTM WND DMG | Champaign, IL | A tree was blown down near the intersection of S McKinley Avenue and W Church Street. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 8:02 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 5.3 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 99 J/kg
- Mixed-layer CIN
- -343 J/kg
- Mixed-layer LCL
- 2530 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 222 m²/s²
- 0-3 km storm-relative helicity
- 360 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
650
WFUS53 KILX 150515
TORILX
ILC019-147-150600-
/O.NEW.KILX.TO.W.0010.250315T0515Z-250315T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lincoln IL
1215 AM CDT Sat Mar 15 2025
The National Weather Service in Lincoln has issued a
* Tornado Warning for...
Southeastern Piatt County in central Illinois...
Northwestern Champaign County in east central Illinois...
* Until 100 AM CDT.
* At 1215 AM CDT, a severe thunderstorm capable of producing a
tornado was located near Ivesdale, or near Monticello, moving
northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Seymour and White Heath around 1220 AM CDT.
Champaign and Bondville around 1225 AM CDT.
Mahomet and Lake Of The Woods around 1230 AM CDT.
Other locations in the path of this tornadic thunderstorm include
Thomasboro and Rantoul.
This includes the following highways...
Interstate 57 between mile markers 228 and 254.
Interstate 72 between mile markers 163 and 182.
Interstate 74 between mile markers 168 and 185.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4028 8800 3986 8848 3997 8867 4040 8832
4040 8822
TIME...MOT...LOC 0515Z 216DEG 46KT 3998 8852
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Deubelbeiss2 follow-up statements
980
WWUS53 KILX 150529
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
1229 AM CDT Sat Mar 15 2025
ILC147-150538-
/O.CAN.KILX.TO.W.0010.000000T0000Z-250315T0600Z/
Piatt-
1229 AM CDT Sat Mar 15 2025
...THE TORNADO WARNING FOR SOUTHEASTERN PIATT COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 300 AM CDT for east central
Illinois.
&&
LAT...LON 4028 8800 4004 8837 4010 8846 4040 8832
4040 8822
TIME...MOT...LOC 0528Z 216DEG 46KT 4012 8839
$$
ILC019-150600-
/O.CON.KILX.TO.W.0010.000000T0000Z-250315T0600Z/
Champaign-
1229 AM CDT Sat Mar 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHERN
CHAMPAIGN COUNTY...
At 1228 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Bondville, or near Champaign, moving northeast at 55
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Mahomet, Champaign, and Lake Of The Woods around 1235 AM CDT.
Thomasboro around 1240 AM CDT.
Rantoul around 1245 AM CDT.
Other locations impacted by this tornadic thunderstorm include Dewey.
This includes the following highways...
Interstate 57 between mile markers 233 and 254.
Interstate 72 between mile markers 175 and 182.
Interstate 74 between mile markers 172 and 182.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4028 8800 4004 8837 4010 8846 4040 8832
4040 8822
TIME...MOT...LOC 0528Z 216DEG 46KT 4012 8839
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Deubelbeiss106
WWUS53 KILX 150543
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
1243 AM CDT Sat Mar 15 2025
ILC019-150553-
/O.CAN.KILX.TO.W.0010.000000T0000Z-250315T0600Z/
Champaign-
1243 AM CDT Sat Mar 15 2025
...THE TORNADO WARNING FOR NORTHERN CHAMPAIGN COUNTY IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 300 AM CDT for east central
Illinois.
Remember, a Severe Thunderstorm Warning still remains in effect for
portions of Champaign County until 100 AM CDT.
&&
LAT...LON 4028 8800 4004 8837 4010 8846 4040 8832
4040 8822
TIME...MOT...LOC 0541Z 216DEG 46KT 4028 8824
$$
DeubelbeissWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Mar 14, 11:54 PM CDT, 21 minutes earlier. Its key messages:
- A severe weather outbreak is likely to occur this evening between 8pm and 2am. Structural damage is a reasonable possibility due to straight-line winds (75+ mph); tornadoes (EF-2+); and large hail (1" +).
- A brief period of strong non-thunderstorm wind gusts between 40-60 mph may occur just ahead of the severe thunderstorm episode early this evening between 6-9pm.
- Concern for rapid and erratic fire spread has led to a burn ban in areas north of Interstate 72 through this evening. Additional concerns for rapid fire spread return early next week.
- Another powerhouse storm system arrives by the middle of next week, perhaps bringing additional severe weather to portions of central and southeast Illinois.
Area forecast discussion, Mar 14, 11:54 PM CDT, 21 minutes before
Area Forecast Discussion...Updated National Weather Service Lincoln IL 1154 PM CDT Fri Mar 14 2025 .KEY MESSAGES... - A severe weather outbreak is likely to occur this evening between 8pm and 2am. Structural damage is a reasonable possibility due to straight-line winds (75+ mph); tornadoes (EF-2+); and large hail (1" +). - A brief period of strong non-thunderstorm wind gusts between 40-60 mph may occur just ahead of the severe thunderstorm episode early this evening between 6-9pm. - Concern for rapid and erratic fire spread has led to a burn ban in areas north of Interstate 72 through this evening. Additional concerns for rapid fire spread return early next week. - Another powerhouse storm system arrives by the middle of next week, perhaps bringing additional severe weather to portions of central and southeast Illinois. && .MESOSCALE... Issued at 1150 PM CDT Fri Mar 14 2025 Key Messages... Greatest severe risk for our area is south of I-72 and east of US-51. Storms are exhibiting strong low/mid-level rotation, but sfc instability is difficult to assess, leaving the tornado potential uncertain over the next 1-2 hours. Technical Discussion... A quasi-linear complex of storms continues with the most intense cells extending from Macon Co to Fayette Co, and several areas within the QLCS are exhibiting supercellular characteristics, with strong low or mid level rotation that has prompted tornado warnings. At this point, it remains a challenge to effective assess the near- storm buoyancy. We have received no confirmation of tornadoes occurring in our CWA yet, either based on radar imagery or spotter reports. No need to rehash the kinematic environment, it undoubtedly remains quite favorable. RAP-based mesoA suggests an area of >40 J/kg of 0-3km CAPE mainly south of Shelby Co, and think that's probably still the more favored area for tor production. There's also the complicating factor of numerous weak cells developing across our southeastern counties (south of I-70). Normally, this would lead to an expectation of a less favorable environment (due to decreased buoyancy). However, the mesoA fields also suggest the severe storms are tracking into an with higher LCLs (cloud bases, higher is less favorable for tornadoes). It's possible these weak cells act to lower the LCLs and wind up being beneficial to the tornado potential, but admittedly the evolution here is low confidence at this point. Going forward, the best chances for svr will be focused primarily south of I-72 and east of US-51. Erwin && .SHORT TERM... Issued at 211 PM CDT Fri Mar 14 2025 A negatively-tilted, 500-mb trough and it's attendant surface low will continue to lift across the Plains this afternoon, with a Pacific front/dryline arcing towards the Missouri Ozarks and Mid- Mississippi Valley this evening. Convective-allowing models (CAMs) remain in excellent agreement that convective initiation will occur early this afternoon along the dryline as a tongue of 55-60 degF dewpoints and steepening mid-level lapse rates advect into western Missouri and effectively boost MLCAPE. While the initial storm mode will favor supercell structures across Missouri, the expectation is for storms to congeal and grow upscale into a mature QLCS by 00z/7pm due to fast storm motions and the deep-layer shear vectors becoming aligned more parallel to the boundary/forcing as the line approaches west central IL. While the kinematics associated with this line are high-end (99th percentile of climatology), the modest instability (500-1000 J/Kg MLCAPE) should preclude a derecho threat. Rather than a continuous wall of 75+ mph straight-line winds, we are advertising only pockets. Given the robust shear magnitudes and instability confined to the lowest 3km, as well as a strong, N-S oriented LLJ along the line, we anticipate multiple bowing/surging segments, reflectivity tags, and line breaks; all of which will lead to mesovortexgenesis and the potential for QLCS tornadoes. While it is extremely difficult to predict whether or not these embedded tornadoes will be significant (EF-2+), very high 0-3km SRH values (750+ m2/s2) and a large, humped hodograph suggests any mesovortex that does develop within the line will have depth and long-tracked potential, and this is evident in the 6-hr Updraft Helicity (UD) swaths from many of the CAMs. One recent historical comparison that springs to mind is the December 10, 2021 quasi-linear event, which brought 5 EF-2 tornadoes to portions of central IL. Just prior to this evening's convective episode, gusty non- thunderstorm winds will peak in the 45-60 mph range, primarily between 23z-02z/6-9pm, due to the surface pressure gradient tightening beneath a strengthening 70-kt LLJ core. With a very dry and well-mixed PBL lying ahead of the line of convection, it's a reasonable possibility that we achieve sporadic High Wind Warning criteria (58+ mph). Due to the brevity and uncertainty in coverage, we will continue the current Wind Advisory and upgrade later as needed. Other concerns we hold prior to tonight's storms include blowing dust and erratic fire behavior due to abnormally dry top soil and fine fuels (grass, leaves, twigs, pine needles, etc). We have refrained from issuing a Blowing Dust Advisory after coordinating with our Ag partners. Per their guidance, the vast majority of field work to this point has been anhydrous injections and not tillage, though certainly there has been some plowing. Then regarding the Red Flag Warning, which is ongoing, we still anticipate a brief period where wind gusts exceed RH values in areas north of I-72 later this afternoon. This, in tandem with the 80 deg temps and dry fuels, is what is driving the threat for rapid and erratic fire spread. MJA .LONG TERM... (Saturday through Next Friday) Issued at 211 PM CDT Fri Mar 14 2025 A brief shot of cold air will arrive Saturday night into Sunday as northerly winds spill into the region behind the departing storm system. Temperatures will fall into the mid 30s beneath mostly cloudy skies, and we might even squeeze out a few snow showers as the axis of wrap-around moisture pushes through the region. Dry and continued cool weather will remain in place on Sunday, with any lingering cloud cover eroding beneath an advancing ridge axis. Monday through Wednesday will be characterized by dry, windy, and warm conditions as an upper ridge gradually becomes more amplified due to another deep trough carving into the Plains. Concern for elevated fire danger will return during this period as a well-mixed PBL helps pull down afternoon RHs (25-35%) amid warming temperatures (65-75 degF) and increasing southerly flow (30-40 mph) ahead of a rapidly deepening frontal system. Blowing dust may also be a concern during this time as we begin to enter spring tillage season. The next best chance (50-70%) for rain comes Wednesday afternoon along and ahead of a cold front. Instability looks very limited ahead of the front amid shallow moisture, and so widespread thunderstorm activity is not anticipated at this time. It does bear monitoring, though, as both strong deep-layer shear and synoptic ascent could yield isolated severe convection somewhere between the Mid-Mississippi and Ohio River Valleys. The system dry slot will then quickly push through behind the cold front Wednesday evening before the axis of wrap-around moisture works across central Illinois late Wednesday night, perhaps providing some light snow. Another stretch of dry and cool weather returns Thursday and Friday behind the departing frontal system. NBM deterministic guidance currently offers daytime temperatures in upper 40s on Thursday before dropping near 30 degrees Thursday night. Temperatures then modestly increase into the lower 50s by next Friday. MJA && .AVIATION... (For the 00z TAFs through 00z Saturday Evening) Issued at 653 PM CDT Fri Mar 14 2025 A line of strong to severe thunderstorms will move through central Illinois later this evening. Strong southerly winds will continue just ahead of the line of storms with even stronger gusts (roughly 55 kt or so) within pockets of the line of storms. Winds will remain elevated overnight and then ramp up once again Saturday morning as they gradually veer to the southwest. A cold front will move through Saturday afternoon/evening, turning winds to the west-northwest. There is a low chance (30-40%) for ceilings to drop below 3k ft on Saturday, so elected to keep them VFR for the time being. NMA && .ILX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 4 PM CDT Saturday for ILZ027>031-036>038- 040>057-061>063-066>068-071>073. &&
Hazardous weather outlook, Mar 14, 2:09 PM CDT, 10 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 209 PM CDT Fri Mar 14 2025 ILZ027>031-036>038-040>057-061>063-066>068-071>073-151915- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler- Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott- Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby- Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- 209 PM CDT Fri Mar 14 2025 This Hazardous Weather Outlook is for central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...Tonight. A line of severe thunderstorms is expected to race across the area tonight between 8 pm and 2 am. The primary threat is damaging winds, potentially in excess of 80 mph, though large hail and a few tornadoes are also possible. Outside the storms, strong winds will occur tonight. Southeast wind gusts of 40 to 50 mph are likely. These winds will cause any outdoor fires to spread rapidly. Also, blowing dust is possible in some areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Strong winds are forecast again on Saturday. Southwest wind gusts of 40 to 50 mph are likely from mid morning to mid afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed from 8 pm tonight to 2 am Saturday. Expected storm motion is to the northeast around 60 mph. 25
In the hours before
Local storm report, Mar 14, 10:13 PM CDT, 2 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1013 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 PM Tstm Wnd Dmg 3 SE Brimfield 40.81N 89.83W
03/14/2025 Peoria IL Emergency Mngr
Trees down.
&&
37Local storm report, Mar 14, 10:15 PM CDT, 2 hours before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1015 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM Tstm Wnd Gst New Berlin 39.73N 89.91W
03/14/2025 E70 MPH Sangamon IL Emergency Mngr
60 to 70 mph winds estimated from New Berlin
to Loami.
&&
37Local storm report, Mar 14, 10:22 PM CDT, 1 hour 53 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1022 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 PM Hail Athens 39.96N 89.73W
03/14/2025 M0.75 Inch Menard IL Public
Report from mPING: Dime (0.75 in.).
&&
37Local storm report, Mar 14, 10:26 PM CDT, 1 hour 49 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1026 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM Tstm Wnd Dmg Hanna City 40.69N 89.80W
03/14/2025 Peoria IL Broadcast Media
Restaurant sign blown over. Time estimated
from radar.
&&
37Local storm report, Mar 14, 10:31 PM CDT, 1 hour 44 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1031 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM Tstm Wnd Gst Chillicothe 40.92N 89.49W
03/14/2025 M61 MPH Peoria IL Emergency Mngr
&&
37Local storm report, Mar 14, 10:40 PM CDT, 1 hour 35 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1040 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM Tstm Wnd Dmg 1 E Pekin 40.57N 89.63W
03/14/2025 Tazewell IL Emergency Mngr
Tree down. Time estimated from radar.
&&
37The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 8:08 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 52 min |
| Mar 14, 8:51 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Morgan, Schuyler, Scott | 39 min |
| Mar 14, 8:57 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox | 63 min |
| Mar 14, 9:09 PM CDT | Tornado Warning | ILX | Fulton, Schuyler | 36 min |
| Mar 14, 9:14 PM CDT | Tornado Warning | ILX | Cass, Mason | 31 min |
| Mar 14, 9:27 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard, Morgan, Sangamon, Schuyler and 1 more | 63 min |
| Mar 14, 9:46 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Marshall, Mason, Peoria, Stark, Tazewell and 1 more | 59 min |
| Mar 14, 9:53 PM CDT | Tornado Warning | ILX | Mason | 25 min |
| Mar 14, 10:04 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, McLean, Mason, Menard, Sangamon and 1 more | 56 min |
| Mar 14, 10:11 PM CDT | Tornado Warning | ILX | Tazewell | 34 min |
| Mar 14, 10:21 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Tazewell, Woodford | 54 min |
| Mar 14, 10:38 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Macon, Piatt | 37 min |
| Mar 14, 10:41 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon, Shelby | 64 min |
| Mar 14, 11:11 PM CDT | Tornado Warning | ILX | Shelby | 49 min |
| Mar 14, 11:15 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Coles, Cumberland, Effingham, Jasper, Moultrie and 1 more | 60 min |
| Mar 14, 11:20 PM CDT | Tornado Warning | ILX | Effingham, Shelby | 40 min |
| Mar 14, 11:31 PM CDT | Tornado Warning | ILX | Macon, Piatt | 29 min |
| Mar 14, 11:54 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, Douglas, McLean, Macon, Moultrie and 1 more | 66 min |
| Mar 14, 11:55 PM CDT | Tornado Warning | ILX | Coles, Cumberland, Effingham, Shelby | 35 min |
| Mar 15, 12:07 AM CDT | Tornado Warning | ILX | Champaign, Douglas | 38 min |
| Mar 15, 12:12 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Douglas, Edgar, Effingham and 1 more | 63 min |
| Mar 15, 12:15 AM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 60 min |
| Mar 15, 12:18 AM CDT | Tornado Warning | ILX | Coles, Cumberland | 27 min |
| Mar 15, 12:34 AM CDT | Tornado Warning | ILX | Coles, Douglas, Edgar, Vermilion | 41 min |
| Mar 15, 12:49 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar | 26 min |
| Mar 15, 12:51 AM CDT | Tornado Warning | ILX | Champaign | 12 min |
| Mar 15, 1:12 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar, Vermilion | 48 min |
| Mar 15, 1:33 AM CDT | Tornado Warning | ILX | Jasper | 27 min |
| Mar 15, 1:44 AM CDT | Tornado Warning | ILX | Clark, Crawford | 33 min |
| Mar 15, 1:48 AM CDT | Severe Thunderstorm Warning | ILX | Crawford, Lawrence, Richland | 42 min |
Nearby
Tornado Warnings in Illinois, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.